Complex uniformly convex Banach spaces and Riesz measures.

Blower, Gordon and Ransford, T. J. (2004) Complex uniformly convex Banach spaces and Riesz measures. Canadian Journal of Mathematics, 56 (2). pp. 225-245. ISSN 0008-414X

Full text not available from this repository.


The norm on a Banach space gives rise to a subharmonic function on the complex plane for which the distributional Laplacian gives a Riesz measure. This measure is calculated explicitly here for Lebesgue Lp spaces and the von~Neumann-Schatten trace ideals. Banach spaces that are q-uniformly PL-convex in the sense of Davis, Garling and Tomczak-Jaegermann are characterized in terms of the mass distribution of this measure. This gives a new proof that the trace ideals cp are 2-uniformly PL-convex for 1 leq p leq 2.

Item Type:
Journal Article
Journal or Publication Title:
Canadian Journal of Mathematics
Additional Information:
RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
01 Apr 2008 14:20
Last Modified:
21 Nov 2022 19:12